# SDR CHQA20140702227

- Difficulty date: July 2, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500827
- Aircraft time: 22,710 hours, 19,873 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 30,224 hours, 25,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522215419
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAME 59 & 60.  THE OMEGA BEAM WAS REPAIRED IAW ETD2014-145-055968.
